On the Doubly Infinite Products.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 61-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186460,
author = {Thomas S. Fiske},
title = {On the {Doubly} {Infinite} {Products.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {61--66},
year = {1891},
volume = {1},
zbl = {23.0037.03},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186460/}
}
Thomas S. Fiske. On the Doubly Infinite Products.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 61-66. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186460/